# SDR AALA202412239846

- Difficulty date: November 28, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: D5311310020200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT BRACKET LOCATED FACE ATTACH FR 1 UPPER AREA ON FORWARD PRESSURE BULKHEAD AT FR 1, WL Z-169. REPLACED STIFFENER PER SRM 51-72-11.
